U.S. doctors online nowAsk doctors free
CA
A 18-year-old male asked:

Is it safe to take creatine and multivitamin supplements while on accutane? i am an 18 year old male wanting to gain lean muscle mass.

2 doctor answers5 doctors weighed in
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 41 years experience
Be cautious: accutane is vitamin A, and it isn't a safe drug, must be taken under strict supervision, lots of side effects and possible drug-drug interaction, ask your doctor if you want to add any other medication, and restrict accutane usage for the least duration possible, even if you are a male, take care
Dr. Alvin Lin
Geriatrics 31 years experience
Safe but no benefit: The data on creatine remains controversial but at least it's safe. Same w/regards to multivitamins. Luckily, no interactions w/Accutane (isotretinoin) either. Best way to gain muscle, besides exercising regularly, is to eat healthy & get enough rest. Make sure you get enough protein 1-1.5g/lb body weight daily.
Last updated Jul 11, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.